MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER

IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER
Model Number ICTC088110
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A zoom 88 was returned with a third-party stent retriever system within its lumen.Device investigation confirmed shaft breakage and suggested that axial force was applied during the procedure, resulting in separation of the distal segment.The manufacturing records for the zoom 88 were reviewed and confirmed that the product met all applicable design and manufacturing specifications.The exact root cause could not be determined based on the device investigation and the limited case details available.Per follow-up information provided by the customer, the patient presented with tortuous anatomy, and a type iii aortic arch was identified as a potential contributing factors to the reported event.
 
Event or Problem Description
It was reported that the patient underwent a mechanical thrombectomy of the m1 segment utilizing zoom 88, third party guidewire and sheath.The patient's anatomy was tortuous.A total of three passes were completed, resulting in successful clot removal.Following physical inspection of the returned device, the distal portion of zoom 88 was found to be fractured.The patient's post procedure status is unknown.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
ZOOM REPERFUSION CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key24584305
Report Number3014590708-2026-00008
Device Sequence Number18422240
Product Code NRY
UDI-Device Identifier00812212030368
UDI-Public(01)00812212030368(17)280723(10)F2520301
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICTC088110
Device Catalogue NumberICTC088110
Device Lot NumberF2520301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARISTOTLE 24 GUIDEWIRE; CORDIS STENT SYSTEM; SHORT 8F SHEATH; ZOOM SUPPORT
Patient Age64 YR
Patient SexMale